Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 88, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 2, 2018, 3:10 PM EDT for Montgomery County, Toombs County, Wheeler County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2018, 3:10 PM EDT (19:10 UTC)
- Expired
- Jun 2, 2018, 3:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Montgomery County, GA, Toombs County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 108 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 3:25 PM EDT | TSTM WND DMG | 4 N Mount Vernon, GA | TSTM WIND GUSTS BLEW PORTIONS OF A ROOF OFF OF A LARGE BARN AND BLEW OVER TWO TREES JUST NORTH OF MOUNT VERNON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 1:19 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1860 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
912
WUUS52 KFFC 021910
SVRFFC
GAC209-279-309-021945-
/O.NEW.KFFC.SV.W.0088.180602T1910Z-180602T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
310 PM EDT SAT JUN 2 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Toombs County in southeastern Georgia...
Wheeler County in central Georgia...
Montgomery County in central Georgia...
* Until 345 PM EDT.
* At 310 PM EDT, a severe thunderstorm was located near Mount Vernon,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Alamo, Mount Vernon, Glenwood, Uvalda, Ailey, Alston, Center,
Toombs Central, Spring Hill, Landsburg, McNatt Falls, South
Thompson, English Eddy, Grays Landing, Rock Springs, Cedar
Crossing, Johnson Corner, Jordan and Charlotteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3194 8228 3195 8231 3193 8232 3194 8238
3196 8238 3197 8248 3197 8250 3196 8248
3195 8249 3196 8257 3192 8263 3194 8267
3200 8272 3201 8275 3213 8283 3231 8272
3230 8266 3229 8265 3206 8224 3191 8223
TIME...MOT...LOC 1910Z 294DEG 24KT 3210 8260
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 11:26 AM EDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jun 2, 11:26 AM EDT, 3 hours 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1126 AM EDT Sat Jun 2 2018 .UPDATE... Scattered morning convection and some stronger intensity cells have persisted near Columbus this morning in association with some lingering remnant outflow boundaries in conjunction with an upper shortwave axis that is currently bisecting the CWA from SW to NE. This feature and resultant scattered to widespread shower/storm development should push slowly SEWD across central GA this afternoon into evening. Increased some likely pops across the south accordingly, which still has some isolated severe potential (SPC includes a Marginal to Slight Risk mainly south of Columbus to Macon to Jefferson). Given the continued steep mid level lapse rates and progged SB CAPE in the 3000-4000 J/kg range, main threats will be same as yesterday with damaging winds, large hail, and isolated flash flooding, just confined to the southern CWA. Otherwise just slight to low end chance of general thunder elsewhere with daytime heating. Minor other adjustments made to temps/dewpts and sky cover given morning convection influence. Previous discussion follows... Baker && .PREV DISCUSSION... /Issued 720 AM EDT Sat Jun 2 2018/ .SHORT TERM /Today through Sunday/... The upper level trough that brought several rounds of severe weather to do the area over the past 36 hours will become anchored across the mid-atlantic region. Impulses will continue to round this trough through today. At the surface, the residual boundary from this afternoons convection has become draped across central GA. This boundary will likely be the axis by which we see afternoon/evening thunderstorms develop. With both surface convergence and upper level support, we could see another MCS type complex develop, moving fairly quickly to the south and east. With these thunderstorms, we expect strong gusty winds, heavy rain, frequent lightning and small hail. As for the rest of the area, showers and thunderstorms are possible, but more isolated in nature. Precipitation activity should diminish during the evening and overnight hours. The anchored trough/closed low will become absorbed into the next northern stream trough moving across the Great Lakes. A front associated with this trough will approach the region from the NW on Sunday. Guidance is slowing this front, bringing most of the precipitation to the region Sunday afternoon through the evening. There is quite a bit of instability ahead of this front with an impulsed that will provide plenty of lift. This will result in a line of potentially strong thunderstorms moving west to east Sunday afternoon into the evening hours. The main impacts will be frequent lightning, strong winds, hail and heavy rain. Temperatures will be above normal through the period, highs in the upper 80s/low 90s and mild lows in the low 70s; cooler in the higher terrain. 26 && .LONG TERM /Sunday Night through Friday/... The final in a series of strong shortwaves will be pushing out of the area as we begin the long term period. Will need to hold onto some mid range pops for portions of Central GA but should be well out of the area by 12Z Monday. Much drier air will push in its wake with precipitable water falling to less than a quarter of an inch, quite a change from the 2 inch plus values we have been seeing. This will allow for the first pop free day in quite a while and much needed drying out period. Although PWs increase slightly for Tue, certainly nothing impressive enough to get pops back to the area and the dry forecast will continue. Some discrepancies in the models enter in by Wed with the GFS showing dry conditions through Thu now and the ECMWF indicating return moisture for Central GA. Have used a blend for now which yields isolated pops for both days across Central GA. Shortwave activity increases once again for weeks end and into next weekend in tandem with an increase in deep layer moisture. The combination of these 2 will result in a return to mid range chance pops which may end up being likely should models continue to trend in this direction. Deese && .AVIATION... 12Z Update... With some isolated showers and thunderstorms moving from NW to SE across our region this morning, it is making ceilings a bit tricky to pin down. Expect most MVFR to IFR cigs across the metro TAF sites and CSG through mid-morning. Also brief patchy fog is possible. Ceilings should scatter a bit later this morning/early afternoon, especially across the north TAF sites. Precipitation activity will likely increase and impact metro TAF sites and AHN late morning into early afternoon with a bulk of the activity impacting CSG, but mainly MCN by mid/later afternoon. Expect most of the TAF sites to see mostly high level clouds later in the evening, MCN hanging onto some dissipating CU. Thunderstorm activity will increase again tomorrow afternoon. West winds through the period becoming variable and gusty with thunderstorms. //ATL Confidence...12Z Update... Medium on morning ceilings/visibility. High confidence on all other elements. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 90 70 91 66 / 40 20 40 30 Atlanta 88 72 89 66 / 40 10 50 20 Blairsville 84 63 84 58 / 30 10 50 10 Cartersville 89 69 88 62 / 40 10 50 10 Columbus 88 73 92 68 / 70 20 50 30 Gainesville 88 70 88 65 / 30 10 40 20 Macon 88 72 92 69 / 60 30 40 40 Rome 89 69 88 62 / 30 20 50 10 Peachtree City 89 70 90 64 / 50 10 50 20 Vidalia 91 73 93 73 / 60 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...26/Baker LONG TERM....Deese AVIATION...26
Hazardous weather outlook, Jun 2, 5:00 AM EDT, 10 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 500 AM EDT Sat Jun 2 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 500 AM EDT Sat Jun 2 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Isolated thunderstorms will be possible this morning generally along and south of Interstate 20. The focus by afternoon will shift to Central Georgia where numerous showers and thunderstorms will develop. Isolated strong to severe storms will be possible with this activity with the primary threats being damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Another strong system will push through the area late tonight through Sunday bringing additional chances of severe storms including damaging winds and hail to the area. No hazardous weather is expected Monday and Tuesday. There will be a slight chance of thunderstorms over portions of central Georgia on Wednesday. Shower and thunderstorm chances will increase for Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight, but spotters are encouraged to submit reports of any severe weather and flooding through the web by going to weather.gov/atlanta
In the hours before
Special weather statement, Jun 2, 2:10 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
210 PM EDT SAT JUN 2 2018
GAZ061-062-074>076-021845-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-Warren GA-
210 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...NORTHERN
WASHINGTON...SOUTHEASTERN HANCOCK...GLASCOCK AND SOUTHERN WARREN
COUNTIES UNTIL 245 PM EDT...
At 209 PM EDT...a strong thunderstorm was near Louisville...moving
east at 25 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Sandersville, Louisville, Gibson, Wrens, Davisboro, Stapleton, Avera,
Mitchell, Edge Hill, Edgehill, Hamburg State Park, Shoals, Downs,
Grange, Stapletons Crossroads, Moxley, Agricola, Stellaville,
Bastonville and Jewell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3311 8228 3305 8229 3294 8227 3286 8231
3305 8297 3312 8300 3337 8287 3327 8227
3323 8223
TIME...MOT...LOC 1809Z 254DEG 20KT 3305 8243
HAIL...0.25IN
WIND...40MPHLocal storm report, Jun 2, 2:25 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT SAT JUN 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 1 N GRESHAMVILLE 33.65N 83.33W
05/31/2018 GREENE GA EMERGENCY MNGR
5 ROADS WERE REPORTED WASHED OUT IN THE
GRESHAMVILLE/FARMINGTON AREAS.
&&
EVENT NUMBER FFC1800229
LREAVESSpecial weather statement, Jun 2, 2:30 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT SAT JUN 2 2018
GAZ097-109>111-021900-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
230 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...NORTHERN
TELFAIR...SOUTHERN LAURENS AND DODGE COUNTIES UNTIL 300 PM EDT...
At 229 PM EDT...a strong thunderstorm was near Jay Bird Springs, or 7
miles northwest of McRae...moving east at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McRae, Eastman, Alamo, Helena, Cadwell, Scotland, Chauncey, Cedar
Grove, Jay Bird Springs, Achord, Little Ocmulgee State Park,
Godwinsville and Landsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3213 8320 3234 8307 3223 8268 3196 8289
TIME...MOT...LOC 1829Z 288DEG 28KT 3216 8296
WIND...40MPHSpecial weather statement, Jun 2, 2:45 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT SAT JUN 2 2018
GAZ062-075-076-021915-
Jefferson GA-Glascock GA-Warren GA-
245 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...EASTERN GLASCOCK AND
SOUTHEASTERN WARREN COUNTIES UNTIL 315 PM EDT...
At 244 PM EDT...a strong thunderstorm was near Stapletons Crossroads,
or 9 miles north of Louisville...moving east at 45 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Louisville, Wrens, Stapleton, Avera, Edge Hill, Matthews,
Stellaville, Grange, Bastonville and Stapletons Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3315 8227 3307 8229 3297 8228 3305 8261
3305 8262 3306 8261 3308 8264 3310 8264
3310 8265 3333 8253 3325 8225 3323 8223
TIME...MOT...LOC 1844Z 284DEG 41KT 3313 8245
WIND...40MPHSpecial weather statement, Jun 2, 2:48 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT SAT JUN 2 2018
GAZ106-108-021915-
Crisp GA-Wilcox GA-
248 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRISP AND WILCOX
COUNTIES UNTIL 315 PM EDT...
At 248 PM EDT...a strong thunderstorm was over Pleasant View, or 13
miles east of Cordele...moving southeast at 20 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rochelle, Pineview, Pitts, Pleasant View, Tremont, Antioch Church,
Owensboro, Pope City and Seville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3185 8354 3197 8369 3203 8365 3203 8361
3209 8361 3212 8358 3212 8355 3213 8355
3186 8318 3185 8318 3184 8321
TIME...MOT...LOC 1848Z 297DEG 19KT 3203 8356
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 2, 3:04 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT SAT JUN 2 2018
GAZ097-098-110>113-021930-
Toombs GA-Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
304 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOMBS...WHEELER...
EASTERN TELFAIR...SOUTHWESTERN TREUTLEN...MONTGOMERY AND SOUTHEASTERN
LAURENS COUNTIES UNTIL 330 PM EDT...
At 304 PM EDT...a strong thunderstorm was near Alamo...moving
southeast at 30 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McRae, Alamo, Mount Vernon, Vidalia, Helena, Lumber City, Glenwood,
Uvalda, Ailey, Scotland, Higgston, Alston, Towns, New Branch,
Lothair, Spring Hill, Barnhill, McNatt Falls, South Thompson and
English Eddy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3198 8299 3241 8273 3210 8222 3192 8223
3194 8228 3195 8231 3193 8232 3194 8238
3196 8238 3195 8240 3197 8248 3196 8250
3195 8248 3195 8249 3196 8252 3196 8255
3192 8263 3192 8268 3184 8279 3181 8284
TIME...MOT...LOC 1904Z 294DEG 25KT 3211 8273
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:04 PM EDT | Special Weather Statement | FFC | Stewart | 26 min |
| Jun 1, 8:13 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 32 min |
| Jun 1, 8:32 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 28 min |
| Jun 1, 11:35 PM EDT | Special Weather Statement | FFC | Stewart | 40 min |
| Jun 1, 11:49 PM EDT | Special Weather Statement | FFC | Talbot | 41 min |
| Jun 2, 12:02 AM EDT | Special Weather Statement | FFC | Lamar, Monroe | 43 min |
| Jun 2, 12:34 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 21 hr |
| Jun 2, 1:14 AM EDT | Special Weather Statement | FFC | Jones | 46 min |
| Jun 2, 9:53 AM EDT | Special Weather Statement | FFC | Harris, Marion, Meriwether, Talbot, Troup | 52 min |
| Jun 2, 11:47 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 43 min |
| Jun 2, 12:23 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 52 min |
| Jun 2, 1:41 PM EDT | Special Weather Statement | FFC | Dodge | 49 min |
| Jun 2, 2:10 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 35 min |
| Jun 2, 2:30 PM EDT | Special Weather Statement | FFC | Dodge | 30 min |
| Jun 2, 2:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jun 2, 2:48 PM EDT | Special Weather Statement | FFC | Wilcox | 27 min |
| Jun 2, 3:04 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 26 min |
| Jun 2, 3:19 PM EDT | Special Weather Statement | FFC | Telfair, Wilcox | 26 min |
| Jun 2, 3:25 PM EDT | Special Weather Statement | FFC | Baldwin | 35 min |
| Jun 2, 3:30 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jun 2, 3:35 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Jun 2, 3:45 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jun 2, 3:47 PM EDT | Special Weather Statement | FFC | Telfair | 28 min |
| Jun 2, 4:00 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jun 2, 4:09 PM EDT | Special Weather Statement | FFC | Pike | 36 min |
| Jun 2, 4:30 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jun 2, 5:24 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| Jun 2, 5:41 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Jun 2, 5:43 PM EDT | Special Weather Statement | FFC | Twiggs | 32 min |
| Jun 2, 5:50 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Jun 2, 5:52 PM EDT | Special Weather Statement | FFC | Madison | 23 min |
| Jun 2, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 50 min |
| Jun 2, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 31 min |
| Jun 2, 6:19 PM EDT | Special Weather Statement | FFC | Madison | 26 min |
| Jun 2, 6:29 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Peach, Pulaski | 31 min |
| Jun 2, 6:45 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe, Wilkes | 30 min |
| Jun 2, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 30 min |
| Jun 2, 7:00 PM EDT | Special Weather Statement | FFC | Dodge, Houston, Pulaski | 30 min |
| Jun 2, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 34 min |
| Jun 2, 7:15 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Jun 2, 7:43 PM EDT | Special Weather Statement | FFC | Glascock | 32 min |
| Jun 2, 7:45 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.